Home/Health and RX/Over-The-Counter/Pain/Fever/
ALAXAN Paracetamol Ibuprofen 325mg/200mg Capsule Sold Per Piece
₱8.75
Add To Bag
Get a free Thermal Lunch Bag for a min. spend of 1000 inclusive of any participating items.

[1] Free Gift(s) GWP Thermal Lunch Bag
Terms & Conditions Get a free Thermal Lunch Bag for a min. spend of 1200 inclusive of any participating items.
Get a free Folded Umbrella for a min. spend of 1000 inclusive of any participating items.
Get a free Folded Umbrella for a min. spend of 1200 inclusive of any participating items.
Product code
10031355
Product Details
Description
Used for faster relief of mild to moderately severe pain of musculoskeletal origin eg, muscle pain, arthritis, rheumatism, sprain, strain, bursitis, tendonitis, backache, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction andamp, minor surgical operations. Reduction of fever.
Origin
Indonesia
Product Usage
Take immediately after meals.
Ingredients
Each capsule contains 325mg of Paracetamol and 200mg of Ibuprofen.
Warnings
Do not use for >10 days for pain or for >3 days for fever. Peptic ulcer; liver and kidney impairment; heart failure and high BP. Limit alcohol intake. Pregnancy and lactation.
Width
1
Height
1
Depth
1
HIDE
Promotion: (21)
20 For 20% off 20pcs, get 20% off
Get A Free Miine Tote Bag White Watsons Playlist Merch For A Min. Spend Of P1000 On Participating Health Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Mar 26 To Dec 31.
Buy any items on the participating products get a free centrum kids fruit burst 15s
Get a free gwp 2025 mall superman water bottle 07 for a min. spend of 1200 inclusive of any participating items.
SEE MORE